Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Dry mouth with Lexapro?

Posted by gritslad on March 7, 2004, at 12:53:38

I've been taking Lexapro for about a year, and it has worked like a charm. Out of nowhere, I"m suddenly experiencing dry mouth and insomnia. I tried to reduce my dose. has anyone else experienced side effects that come about later???




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:gritslad thread:321614